# SDR C2XA99IA614

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001201
- Condition: Corroded
- Location: Frame 34/36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, FOUND CORROSION ON SEAT TRACK RBL 37 BETWEEN FRAMES 34 AND 36.  REMOVED CORRODED SECTION AND SPLICED IN NEW SECTION OF SEAT TRACK IAW SRM 51-21-42, 53-00-00, 51-25-00 AND 51-25-04.  AIRCRAFT APPROVED FOR RETURN FOR RETURN TO SERVICE..  (M)
